I am 45 years old and Taking thyroid medication for about 3 weeks was feeling really good.but know i get really bloated after dinner.and shoulder and neck pain is this normal please let me know
Have you had blood work lately or change generic or brand to generic? Many things can factor in. Hopefully, you have great blood work & It could be and imbalance of good bacteria in you gastrointestinal track- maybe ask you doc about taking probiotics to help with digestion...
Thyroid- controls everything- & unfortunately, cause many problems with your stomach & intestines... maybe try to write down what foods have Made you feel more bloated than other foods- & try to avoid those foods that increase the bloat. Over 70% of our Digestive system is all about our immune system & 99% of Our intestines/digestive system breaks down nutrients for energy, controls hormone levels & all our brain chemistry that all affect the thyroid & the thyroid affects your GI track...
I hope that you can figure out the cause & find relief soon!
I should mention that-My Mother, had thyroid cancer & she has severe digestive issues as well. Also- when she was on brand Synthroid she was doing great. She, has less energy then- before since her Insurance made her change to generic & not all generics are the same they can be 20% off with their active compounds compared to brand... Teva, activas, & accord health are the top 3 generics in that order that I personally feel help best. Mylan is the worst in my experience & opinion.
Incase this is your issue- If, you stick to the same generic brand it will eventually level out...
Wish you well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer
I have a shoulder that is in pain all the time and even bothers my neck. I've noticed for years that
Posted 31 Jan 2018 • 2 answers